I've managed to run some remote tests and I don't see any line issues, however, I see connection drop outs due to over utilisation of your UL bandwidth.
I would like to see what excuse the TPG rep uses this time. Last time it was upload bandwith, now is it going to be download bandwidth? Because I have changed my upload to 700Kbps and yet there is still drop out.
I have seen posts that TPG has not purchased enough CVC bandwitdh for it's users, and it seems that this might be the actual case.
Considering my modem was not setup with QoS on arrival I had to do it because of constant drop outs. Now I only have 700Kbps upload and even reduing the download to 10000Kbps this still caused 3 dropouts in quick succession - on a SUNDAY. Hmm, maybe that's the problem, TPG. Why not tell your users not to use the internet so much on weekends because it will cause congestion on your network? I wonder how many users are having the same issue with their bandwitdh.
Another thing - how about pubilishing those bandwidth caps on your website for everyon to see? Considering this is the issue with NBN, it's not so much about speed, but HOW MUCH you can download at any given time. Doesn't matter how fast, if nothing can get through, IT DOESN'T MATTER!!!
I don't need a rep to call back TPG, I need you to fix your problem or you are going to lose a long term customer.
Oh, don't even think that the solution would be to bump me up to a higher tier, because it's NOT ABOUT SPEED! Give me the bandwidth data and then I'll make a decision. I'm tired of his BS.
Bandwidth Utilization usually affects your service when your Online Activity Exceeds the allocation speed of your plan (NBN 12/1) the upload speed limitation is only up to 1Mbps, in case the upload speed will be maximized the other device(s) connected to the service may experience latency issue until the upload (i.e Uploading Photos on Instagram/Facebook etc) is done.
We've seen that your NBN Plan limitation has been discussed to you by one of our Technicians. Let us know should you require further assistance.